# SDR UALA2008111306230

- Difficulty date: October 21, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 767222
- Aircraft serial: 26650
- Aircraft time: 55,083 hours, 20,223 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Condition: Damaged
- Location: Mid Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR REPORTED.  MID LAV FLOW LIGHT AFT LAMP RECEPTACLES ARE CHARRED.  NEED REPLACEMENT.  REMOVED LAMPS FROM MIRROR LAMP.  DOME LAMP WORKS NORMAL.
